# SDR SWIA201024566

- Difficulty date: July 18, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 18,129 hours, 14,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING CABIN EMERGENCY LIGHT INOP.  (FLT 4490)  RELAMPED EMERGENCY LIGHT.
